Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 236965, 9 pages
http://dx.doi.org/10.1155/2014/236965
Research Article

A Class of Iterative Nonlinear Difference Inequality with Weakly Singularity

1School of Mathematics and Statistics, Hechi University, Yizhou, Guangxi 546300, China
2Department of Mathematics, Zhanjiang Normal University, Zhanjiang, Guangdong 524088, China

Received 27 March 2014; Accepted 28 April 2014; Published 8 May 2014

Academic Editor: Junjie Wei

Copyright © 2014 Chunmiao Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunmiao Huang, Wu-Sheng Wang, and Xiaoliang Zhou, “A Class of Iterative Nonlinear Difference Inequality with Weakly Singularity,” Journal of Applied Mathematics, vol. 2014, Article ID 236965, 9 pages, 2014. https://doi.org/10.1155/2014/236965.